MathSciNet Relay Station
MathSciNet bibliographic data
MR28382 (10,438c) 27.2X
Goffman, Casper Proof of a theorem of Saks and Sierpiński. Bull. Amer. Math. Soc. 54, (1948). 950–952.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement